# SDR DALA2024012301019

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 THE LHW RIB 6 FITTING FWD LUG WAS FOUND CRACKED. THE LHW RIB 6 FITTING WAS REPLACED AS DOCUMENTED IN ER/A 614005-14. CORRECTIVE ACTION: COMPLIED WITH ERA 614005-14. (0166597)
